Note on a theorem of J. Nagata
Compositio Mathematica, Volume 21 (1969) no. 1, pp. 4-6.
@article{CM_1969__21_1_4_0,
     author = {Vaughan, J. E. and Wenner, B. R.},
     title = {Note on a theorem of {J.} {Nagata}},
     journal = {Compositio Mathematica},
     pages = {4--6},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {1},
     year = {1969},
     zbl = {0184.48003},
     mrnumber = {243498},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_1_4_0/}
}
TY  - JOUR
AU  - Vaughan, J. E.
AU  - Wenner, B. R.
TI  - Note on a theorem of J. Nagata
JO  - Compositio Mathematica
PY  - 1969
DA  - 1969///
SP  - 4
EP  - 6
VL  - 21
IS  - 1
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1969__21_1_4_0/
UR  - https://zbmath.org/?q=an%3A0184.48003
UR  - https://www.ams.org/mathscinet-getitem?mr=243498
LA  - en
ID  - CM_1969__21_1_4_0
ER  - 
%0 Journal Article
%A Vaughan, J. E.
%A Wenner, B. R.
%T Note on a theorem of J. Nagata
%J Compositio Mathematica
%D 1969
%P 4-6
%V 21
%N 1
%I Wolters-Noordhoff Publishing
%G en
%F CM_1969__21_1_4_0
Vaughan, J. E.; Wenner, B. R. Note on a theorem of J. Nagata. Compositio Mathematica, Volume 21 (1969) no. 1, pp. 4-6. http://www.numdam.org/item/CM_1969__21_1_4_0/

K. Nagami [1] Some theorems in dimension theory for non-separable spaces, Journal of the Math. Soc. of Japan 9 (1957), pp. 80-92. | MR | Zbl

J. Nagata [2] Two theorems for the n-dimensionality of metric spaces, Comp. Math. 15 (1963), pp. 227-237. | Numdam | MR | Zbl